# SDR CHQA20130623233

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 19,773 hours, 17,318 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,191 hours, 22,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE LIGHT. OPS CHECKS WERE FOUND TO BE GOOD AND NO FURTHER DEFECTS WERE NOTED.
